# SDR ASAA2016061517046

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 14,247 hours, 4,627 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH MCDU SATCOM PROMT ON 4L KEY IS ABSENT.  ACFT GROUNDED.  ACCOMPLISHED SATCOM RESET PROCEDURE, REF FIM 23-15, TASK 801, OPS CHECK NORMAL.
